# SDR DALA2019021500966

- Difficulty date: February 15, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 12,374 hours, 4,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Malfunctioned
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3842 L2 OUTSIDE T HANDLE DOOR NOT RETRACTED . CORRECTIVE ACTION: T/S PER B737 FIM 25-10-00-810-808 FOUND HANDLE SHAFT OFF SLEEVE. SECURED HANDLE SHAFT PER B737 AMM 52-13, OPS CHECK GOOD AC OK FOR SERVICE. (5569452).
